# SDR AALA202502036018

- Difficulty date: December 21, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON BEARING AFT ATTACH FITTING INB FLAP LH WING (DURING INSPECTION WAS FOUND CORROSION)  L=0.586 INCH W=0.167 INCH D=0.001 INCH. MAINTENANCE REPLACED BRACKET ASSY LOC INB FLAP BTW RIB 14 AND WX4476.559 LH WING IAW A320 SRM 51-42-11-801 AND A320 SRM 51-72-11-911-001 AND DWG D57570280.
